# SDR DLM88090672

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5935732505
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE AFT LOWER MOUNT LUG CHAFING.  REPAIRED PER ERA 46119-14 REV ORG BY BLENDING AND HFEC INSPECTION OF NACELLE REAR SPAR LOWER CAP AT STATION 1380.  REMAINING MATERIAL .232 AND .231.
